UPM Institutional Repository

Items where Author is "Muslikh, Mohamad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Muslikh, Mohamad and Kilicman, Adem (2022) Absolute derivative of set-valued maps. Bulletin of Mathematical Analysis and Applications, 14 (3). pp. 20-35. ISSN 1821-1291

Thesis

Muslikh, Mohamad (2019) Fixed point for derivative and differentiation of single-valued and set-valued functions on metric spaces. Doctoral thesis, Universiti Putra Malaysia.

This list was generated on Fri Apr 4 14:41:38 2025 +08.